# SDR FDEA200901210301

- Difficulty date: January 21, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 58,344 hours, 13,268 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP FWD OTBD HINGE ACTUATOR INBD BORE FOUND WITH CORROSION.  REPAIRED AS PER EA 1-5750-127737,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
